Are there any serious side effects that glyburide and metformin hydrochloride can cause?

0
Posted

Are there any serious side effects that glyburide and metformin hydrochloride can cause?

0

Glyburide and metformin hydrochloride rarely causes serious side effects. The most serious side effect that glyburide and metformin hydrochloride can cause is called lactic acidosis. Q10. What is lactic acidosis and can it happen to me? Lactic acidosis is caused by a buildup of lactic acid in the blood. Lactic acidosis associated with metformin is rare and has occurred mostly in people whose kidneys were not working normally. Lactic acidosis has been reported in about one in 33,000 patients taking metformin over the course of a year. Although rare, if lactic acidosis does occur, it can be fatal in up to half the cases. It’s also important for your liver to be working normally when you take glyburide and metformin hydrochloride. Your liver helps remove lactic acid from your bloodstream. Your doctor will monitor your diabetes and may perform blood tests on you from time to time to make sure your kidneys and your liver are functioning normally. There is no evidence that glyburide and metf

Related Questions